Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO’Regan, Donal
dc.contributor.authorShakhmurov, Veli
dc.date.accessioned2018-09-20T15:59:08Z
dc.date.available2018-09-20T15:59:08Z
dc.date.issued2009-10-01
dc.identifier.citationAgarwal, Ravi P. O’Regan, Donal; Shakhmurov, Veli (2009). Higher order nonlinear degenerate differential operator equations. Applied Mathematics Letters 22 (10), 1556-1561
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/10152
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectoperator-valued multipliers
dc.subjectinterpolation of banach spaces
dc.subjectboundary value problems
dc.subjectdifferential operator equations
dc.subjectabstract nonlinear equations
dc.titleHigher order nonlinear degenerate differential operator equations
dc.typeArticle
dc.identifier.doi10.1016/j.aml.2009.04.004
dc.local.publishedsourcehttps://doi.org/10.1016/j.aml.2009.04.004
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland